MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC TBI NEEDLE; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

COVIDIEN LP - SUPERDIMENSION INC TBI NEEDLE; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Model Number SDAN2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 04/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.No lot number was provided therefore no dhr review was completed.Pneumothorax is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.
 
Event or Problem Description
Patient received a pneumothorax.The product performed as anticipated and the physician attributed the pneumothorax to the anatomical location of the lesion.Physician placed a 14fr chest tube and patient was admitted to icu for overnight observation.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TBI NEEDLE
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key6567414
Report Number3004962788-2017-05050
Device Sequence Number19055601
Product Code GAA
UDI-Device Identifier10884521200500
UDI-Public10884521200500
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K860582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDAN2000
Device Catalogue NumberSDAN2000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2017
Supplement Date Received by Manufacturer04/19/2017
Initial Report FDA Received Date05/15/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUPERDIMENSION INREACH SYSTEM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;